EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-3509 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Anxiety (2328); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
08/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 30 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, ambulation difficulties, joint laxity, pain, and swelling/edema.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: (b)(6) - 02-012-60-1425 - logic stem ext 14mm x 25mm.(b)(6) - 02-020-11-0235 - truliant ps cem fem ps cem left sz 3.5.(b)(6) - 02-022-45-3525 - truliant tib fit tray cem sz 3.5f / 2.5t.(b)(6) - 02-029-99-1001 - fluted headless pin 3.0" square head, pk2.(b)(6) - 02-029-99-1002 - threaded head pin 2.3" square head, pk2.(b)(6) - 200-07-32 - advanced patella 32mm 3 peg implant.(b)(6) - 204-70-00 - tibial stem ext.Screw.The product associated with the reported event is within the scope of recall [z-0023-2022]; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-02251.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.